# SDR R61A2024061700280

- Difficulty date: June 5, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 36,919 hours, 23,719 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 17066066001
- Condition: Corroded
- Location: Fr 85 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORRODED SHEAR CLIP AT FR85 AND STR. 26R-27R.   REMOVED AND REPLACED SHEAR CLIP AT FR 85 STGR 26R-27R.
